# SDR ASOA2016031014615

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WINDSHIELD POST LT FITTING CRACKED AT 202 BULKHEAD.  R & R LOWER WINDSHIELD POST LT FITING IAW SRM TASK 51-40-11 AND 51-42-21.
